Optimal Control Problem for Some Degenerate Variation Inequality: Attainability Problem

Nina V. Kasimova

Анотація


We study an optimal control problem for degenerate elliptic variation inequality with degenerate weight function of potential type in the  so-called class of H-admissible solutions. Using an appropriate regular algorithm of perturbation, we prove attainability of H-optimal pairs via optimal solutions of some non-degenerate perturbed optimal control problems.

Ключові слова


optimal control problem; elliptic variation inequality; degenerate weight function of potential type; H-admissible solution; H-optimal solution; perturbation

Повний текст:

PDF (English)

Посилання


V. Chiado Piat, F. Serra Cassano, Some remarks about the density of smooth functions in weighted Sobolev spaces, J. Convex Analysis, 1 (2)(1994), 135-142.

C. D'Apice, U. De Maio, P. I. Kogut, Suboptimal boundary control for elliptic equations in critically perforated domains, Ann. Inst. H. Poincare Anal. Non Lin'aire, 25 (2008), 1073-1101.

O. P. Kupenko, Optimal control problems in coefficients for degenerate variational inequalities of monotone type. I. Existence of optimal solutions, J. Comp. Appl. Math, 3 (106) (2011), 88-104.

O. P. Kupenko, Optimal control problems in coefficients for degenerate variational inequalities of monotone type. II. Attainability problem, J. Comp. Appl. Math, 1 (107) (2012), 15-34.

P. Drabek, A. Kufner, F. Nicolosi, Non-Linear Elliptic Equations, Singular and Degenerate Cases, University of West Bohemia,1996.

J. Heinonen, T. Kilpelainen, O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Clarendon Press, London, 1993.

V. I. Ivanenko, V. S. Melnik, Variational Methods in Control Problems for Distributed Systems (in Russian), Naukova Dumka, Kyiv, 1988.

J. L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer Verlag, New York, 1971.

J. L. Lions, Some Methods of Solving Non-Linear Boundary Value Problems, Dunod-Gauthier-Villars, Paris, 1969.

S. E. Pastuhova, Degenerate equations of monotone type: Lavrent'ev phenomenon and attainability problems, Sbornik: Mathematics, 198 (10) (2007), 1465-1494.

V. V. Zhikov, A note on Sobolev spaces, J. Math. Sci (N.Y), 129 (1) (2005), 3593-3595.

V. V. Zhikov, On Larentiev phenomenon, Russian J. Math. Phys, 3 (2) (1994), 249-269.

V. V. Zhikov, Weighted Sobolev spaces, Sbornik: Mathematics, 189 (8) (1998),

V. V. Zhikov, Homogenization of elastitic problems on singular structures, Izvestija: Math, 66 (2) (2002), 299-365.

V. V. Zhikov, S. E. Pastuhova, Homogenization of degenerate elliptic equations, Siberian Math. Journal, 49 (1) (2006), 80-101.

N. V. Zadoianchuk, H-solvability of optimal control problem for degenerate elliptic variational inequalities, Reports of NASU, (8)(2015).

N. V. Zadoianchuk, O. P. Kupenko, On solvability of one class of optimal control problems for degenerate elliptic variational inequalities, J. Comp. and Appl. Math, 4 (114) (2013), 10-23.




DOI: http://dx.doi.org/10.15421/141809

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development